OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4370

Title: Determining a Surface Breaking Crack from Steady-State Electrical Boundary Measurements Reconstruction Method
Authors: Berenstein, C.
Chang, D.C.
Wang, E.
Keywords: crack tip
crack length
flaw domains
analytic mappings
convergent algorithms
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: C. Berenstein, D. C. Chang, E. Wang, "Determining a Surface Breaking Crack from Steady-State Electrical Boundary Measurements Reconstruction Method", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 63-91.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: We seek a non-destructive testing method to detect a radial surface breaking crack in a two-dimensional circolar disk. The detection method utilizes steady-state electrical boundary measurements. A nonlinear function which characterizes the size and the location of a radial surface crack is constructed based on the knowledge of two data readings of the boundary voltage intensity corresponding to a current flux of dipole pattern. Based on this output function, we can detect the presence of a radial surface crack from two data readings of voltage intensity measurement on the boundary. And two convergent algorithms are derived individually to locate and then determine the size of the crack.
URI: http://hdl.handle.net/10077/4370
ISSN: 0049-4704
MS Classification: 35Q80
35J25
65H10
65C20
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:

File Description SizeFormat
BerensteinChangWangRendMat29.pdf347.8 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.